Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 45, No. 1, pp. 291-303 (2004)
Curves in the lightlike cone
Huili LiuDepartment of Mathematics, Northeastern University, 110004 Shenyang P. R. China, e-mail: email@example.com, firstname.lastname@example.org
Abstract: In this paper, we study curves in the lightlike cone. We first obtain the conformally invariant arc length in the $(n+1)$-dimensional lightlike cone and then characterize some curves in the 2-dimensional lightlike cone and 3-dimensional lightlike cone.
Keywords: lightlike cone, conformal invariant, Frenet formula, curvature function
Classification (MSC2000): 53A04, 53A30, 53B30
Full text of the article:
Electronic version published on: 5 Mar 2004. This page was last modified: 4 May 2006.